HOW GOOD ARE ONE-DIMENSIONAL JOSEPHSON JUNCTION MODELS

P S LOMDAHL, O H OLSEN, J C EILBECK, M R SAMUELSEN

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)997-999
Number of pages3
JournalJournal of Applied Physics
Volume57
Issue number3
Publication statusPublished - 1985

Cite this

LOMDAHL, P. S., OLSEN, O. H., EILBECK, J. C., & SAMUELSEN, M. R. (1985). HOW GOOD ARE ONE-DIMENSIONAL JOSEPHSON JUNCTION MODELS. Journal of Applied Physics, 57(3), 997-999.